MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; CORONARY DRUG-ELUTING STENT
Model Number RSINT25018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One resolute integrity coronary drug eluting stent was attempted to be used to treat a mildly tortuous, moderately calcified lesion in the ostium of the right coronary artery (rca).The device was inspected prior to use with no issues noted.The device did not pass through a previously deployed stent.It was reported that stent dislodgement occurred during removal of the device following a failed delivery.An attempt was made to snare the dislodged stent but was not successful.The dislodged stent was not removed from the patient.It was stated that pci was performed.No further patient injury reported.
 
Additional Manufacturer Narrative
Additional information: the device was prepped per ifu with no issues noted.Resistance was noted when advancing the device through the distal guide catheter.Excessive force was not used.During removal of the undeployed stent in the guide catheter the stent was freely hanging off the ostium of the rca.The stent had been completely stripped off the balloon mount.The dislodged floated to the peripheral vasculature.Pci was not performed.Resistance was not noted during attempted withdrawal of the device and excessive force was not used.Patient age, weight, sex and past medical history provided.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the patient presented to hospital with coronary artery disease (cad).Left femoral access was used with a modified seldinger technique.Product analysis: images confirmed the presence of a previously deployed stent in the ostial/proximal rca, with diffuse disease throughout the vessel.Images were no provided showing the attempted delivery of the resolute integrity device through the stent into the vessel but images confirm the presence of a dislodged stent in the aorta at the ostium of the rca.Follow up images confirm that search in the peripheral vessel for the dislodged stent.No further treatment of the rca was shown on the images provided.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14562791
Report Number9612164-2022-02086
Device Sequence Number5900911
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Model NumberRSINT25018UX
Device Catalogue NumberRSINT25018UX
Device Lot Number0010471256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/01/2022
07/11/2022
08/16/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date06/09/2022
07/26/2022
08/17/2022
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight94 KG